Extensions of Euler type II transformation and Saalsch\"{u}tz's theorem
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 151-156
Printed January 1, 2011
Medhat A. Rakha and Arjun K. Rathie
Suez Canal University, TULSI, Post-Jakhmund, Dist. BUNDI - 323021
Abstract : In this research paper, motivated by the extension of the Euler type I transformation obtained very recently by Rathie and Paris, the authors aim at presenting the extensions of Euler type II transformation. In addition to this, a natural extension of the classical Saalsch\"{u}tz's summation theorem for the series $_{3}F_{2}$ has been investigated. Two interesting applications of the newly obtained extension of classical Saalsch\"{u}tz's summation theorem are given.
Keywords : hypergeometric Gauss summation theorem, Euler type transformation Saalsch\"utz's theorem.
MSC numbers : 33C20, 68Q40, 11Y35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd